On the integral geometry method in the theory of nonregular curves
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 120-122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_4_a13,
author = {D. Yusupov},
title = {On the integral geometry method in the theory of nonregular curves},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {120--122},
year = {1972},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_4_a13/}
}
D. Yusupov. On the integral geometry method in the theory of nonregular curves. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 120-122. http://geodesic.mathdoc.fr/item/IVM_1972_4_a13/